# SDR QXEA2013010500281

- Difficulty date: February 5, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 28 Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28S, HAS CORROSION STA X-39 TO X-18.25.  REMOVED NECESSARY RIVETS IAW SRM 51-42-05-02-01. REMOVED Z-CHANNEL IAW SRM 51-42-05-02-01 AND REMOVED CORROSION IAW SRM 51-21-00-00-02. FOUND OUT OF LIMITS IAW SRM 53-10-33-00-01, MATCH DRILLED NEW Z CHANNEL IAW SRM 51-40-07-02-01.  INSTALLED Z-CHANNEL IAW SRM 51-42-05-02-01.  BLENDS FOUND TO BE IN LIMITS IAW RD 8/4-53-5146.  VERIFIED BLENDS CRACK FREE IAW NTM 51-00-06-910-801 PT 1. ALODINED, PRIMED AND INSTALLED RIVETS IAW RD 8/4-53-5146. APPLIED ALUMINIZED PAINT IAW RD 8/4-53-5146. APPLIED EXTERNAL TOP COAT IAW SRM 51-25-15-02-01.
